MathSciNet Relay Station
MathSciNet bibliographic data
MR2219012 (2006k:42018) 42B10 (42B20)
Lacey, Michael T.; Li, Xiaochun Maximal theorems for the directional Hilbert transform on the plane. Trans. Amer. Math. Soc. 358 (2006), no. 9, 4099–4117 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement